English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The behaviour of the principal distributions around an isolated umbilical point

MPS-Authors
/persons/resource/persons234864

Ando,  N.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ando, N. (2001). The behaviour of the principal distributions around an isolated umbilical point. Journal of the Mathematical Society of Japan, 53, 237-260.


Cite as: https://hdl.handle.net/21.11116/0000-0004-34FA-8
Abstract
There is no abstract available